# SDR 2004FA0000675

- Difficulty date: July 20, 2004
- Submitted: August 6, 2004
- Operation: General aviation
- Aircraft: N7736K
- Make and model: Cessna P210N
- Aircraft serial: P21000420
- Aircraft time: 3,050 hours
- Engine: Cont TSIO520T
- Propeller: Mcauly D3A34C402
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 631716
- Part serial: T882
- Condition: Broken
- Location: Engine
- Part time: 1,776 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

TSIO-520-T CRANKSHAFT BROKE AT 1776 HOURS SINCE FACTORY REMANUFACTURE. OPERATED BEYOND RECOMMENDED OVERHAUL, CRANK FAILED CAUSING UNSCHEDULED LANDING THAT RESULTED IN AN AIRCRAFT ACCIDENT.
